# SDR SWAA2020031842548

- Difficulty date: March 9, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 26,166 hours, 11,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A3426
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 727+8.50" BETWEEN STR 28L AND 28R WL 148.8 INTERCOSTAL WEB IS CORRODED ON FWD SIDE AROUND FASTENERS AS MARKED        EVALUATED CORROSION ON AFT CARGO COMPARTMENT STA  / 727+8.50"  BETWEEN STR 28L AND 28R WL 148.8  / INTERCOSTAL WEB. AROUND FASTENERS. ORIGINAL  / THICKNESS .032" LOSS .005" .027" REMAINING. OUT OF  / LIMITS I/A/W 737-800 SRM 53-00-53-1A-2 BACKSHOP  / FABRICATED  NEW WEB #146A3426-7 WORK ORDER  / #40583-1600-0001 I/A/W BOEING DWG 146A3426 REV-  / DRILLED AND SHAPED WEB I/A/W BOEING DWG 146A3426  / REV. INSTALLED NEW WEB I/A/W BOEING DWG 146A0061  / REV. A AND 737-800 SRM 51-40-02-0G-0 APPLIED P/N  / C.I.C TO AREA I/A/W 737 AMM 51-21-91-620-802  / 146A3426-7
